# SDR DALA2017012800725

- Difficulty date: January 27, 2017
- Submitted: January 30, 2017
- Operation: Air carrier
- Aircraft: N916DL
- Make and model: Doug MD-88
- Aircraft serial: 49591
- Aircraft time: 76,222 hours, 58,049 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Punctured
- Location: Bs 275
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURE ON FRAME ANGLE AT BS 275 AND LONGERONS 17-18R.  THE FRAME ANGLE WAS REPLACED IAW SRM 51-30-2, 51-30-5 AND DWG 9911524. REV. N.
